side effects via internet, several people said it causes weight loss. I was 138 lbs then, A little weight loss I didn't mind, but noted I'd lost over13 lbs. in 2-3 months-stopped buproprion Aug. 2011,it never did anything to ease anxiety & depression, kept losing weight--25 lbs. as of now, Aug. 2013. In June 2013 weight loss seemed to stop, but resumed in a few weeks. All clothes & underwear much too large, was able to take in some seams via sewing machine, my stomach calls for food about every 3 1/2 - 4 hrs., I must feed it immediately, or lose more weight very rapidly. I carry sandwiches, etc. with me to keep from still losing weight, now down from 138 lbs to 115 lbs, getting lower, not sure what to do . Never ever, had this type of problem, except with and after buproprion, still have its side effects, I wonder how to stop these effects. No doctor seems to know, if I eat too much carb, it spikes my blood sugar, at one time my doctor said I was headed for diabetes. Have to be careful how much carbohydrate I eat, even though it's carb that provides weight gain.
Have you had your thyroid checked?
See your doctor as soon as you can as you should have a complete blood work done to see what is going on.
Make sure you are eating complex carbs not simple carbs to keep the blood sugar balanced and get some protein in there whenever you can which will also help keep the blood sugar at a safer level.
Cheese is a good protein when made with whole milk it provides longer lasting balance in the blood. Eat products make with whole wheat and multigrain instead of white flour.
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am already over weight. if I am using citalopram and bupropion will I continue to gain more weight
Posted 22 Jun 2010 • 4 answers
Posted 19 Mar 2013 • 2 answers
Posted 3 Jul 2013 • 2 answers
Posted 20 Dec 2015 • 2 answers
Posted 14 Mar 2016 • 3 answers